# SDR GTIA201312111065

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 31,021 hours, 14,854 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER`S  OXYGEN MASK WILL NOT PUSH TO TEST.  R & R THE OXYGEN MASK STOWAGE BOX IAW AMM, OPS CHECKED GOOD.
